# SDR DL76S061054

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 59,533 hours, 28,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511449
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE CRACKS WERE FOUND IN THE FS 347 FLOORBEAM UPPER CAP.  THREE OF THE CRACKS EXTENDED INTO THE WEB.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 458406-14.
